Alert archive / California / Flood Watches in 2017
Flood Watch 5, NWS Reno, NV
NWS Reno, NV issued this flood watch at Apr 4, 2017, 3:14 PM PDT for 8 counties in California; 4 counties in Nevada. It took effect at Apr 7, 2017, 12:00 AM PDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Apr 4, 2017, 3:14 PM PDT (22:14 UTC)
- In effect from
- Apr 7, 2017, 12:00 AM PDT
- Expired
- Apr 7, 2017, 2:15 PM PDT
- In force
- 14 hr
- Issued by
- NWS Reno, NV
- Flood severity
- None
Counties Alpine County, CA, El Dorado County, CA, Lassen County, CA, Mono County, CA, Nevada County, CA, Placer County, CA, Plumas County, CA, Sierra County, CA, Douglas County, NV, Lyon County, NV, Storey County, NV, Washoe County, NV
The radar
The Reno radar (KRGX), 69 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Reno, NV (KREV), launched 12:00Z, 10.2 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3285 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
872 WGUS65 KREV 042214 FFAREV URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Reno NV 314 PM PDT Tue Apr 4 2017 CAZ071>073-NVZ002-003-051200- /O.NEW.KREV.FA.A.0005.170407T1200Z-170408T1800Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Lassen-Eastern Plumas-Eastern Sierra Counties- Greater Lake Tahoe Area-Mono County-Greater Reno-Carson City- Minden Area- Including the cities of Portola, Susanville, South Lake Tahoe, Truckee, Bridgeport, Mammoth Lakes, Stateline, Incline Village, Sparks, Gardnerville, and Virginia City 314 PM PDT Tue Apr 4 2017 ...FLOOD WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH SATURDAY MORNING... The National Weather Service in Reno has issued a * Flood Watch for portions of California and western Nevada, including the following areas, in California, Greater Lake Tahoe Area, Lassen-Eastern Plumas-Eastern Sierra Counties below 6500 feet. In Mono County below 7500 feet. In western Nevada, Greater Lake Tahoe Area and Greater Reno-Carson City-Minden Area below 6500 feet. * From late Thursday night through Saturday morning * A late season atmospheric river will bring another significant precipitation event to the Sierra and western Nevada. Near saturated soils and mostly ripe low to mid elevation snowpack contributing to increased runoff. This will increase flood potential, especially along creeks and streams, Friday into Saturday. This event isn't expected to be as strong as storms in January and February but is a significant precipitation event for April. * Creeks, streams, and poor drainage areas: Rapid rises are expected on creeks and streams with additional runoff impacting poor drainage areas. Many places that have had flooding issues this winter may again experience some flooding. * Main stem rivers: The Truckee, Carson, and Susan River are all expected to see rapid rises and will likely near monitor stage. The greatest uncertainty for main stem river flooding is on the Carson and Susan rivers which have minimal flood controls and respond dramatically to small changes in snow/rain elevations. The Feather River at Portola is currently forecast to hit flood stage by Saturday evening. Wildcat creek near Portola could also experience renewed high flows and flooding impacts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Small creeks and streams are the most susceptible to flooding. Excessive rainfall may also generate rock and mud slides in steep terrain. Persons living along small creeks and streams should monitor the latest weather information at weather.gov/reno and be prepared to take action should flooding occur. && $$
7 follow-up statements
821 WGUS65 KREV 051125 FFAREV Flood Watch National Weather Service Reno NV 425 AM PDT Wed Apr 5 2017 CAZ071>073-NVZ002-003-060000- /O.CON.KREV.FA.A.0005.170407T1200Z-170408T1800Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Lassen-Eastern Plumas-Eastern Sierra Counties- Greater Lake Tahoe Area-Mono County-Greater Reno-Carson City- Minden Area- Including the cities of Portola, Susanville, South Lake Tahoe, Truckee, Bridgeport, Stateline, Incline Village, Sparks, Gardnerville, and Virginia City 425 AM PDT Wed Apr 5 2017 ...FLOOD WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH SATURDAY MORNING... The Flood Watch continues for * Portions of California and western Nevada, including the following areas, in California, Greater Lake Tahoe Area, Lassen-Eastern Plumas-Eastern Sierra Counties, and Mono County. In western Nevada, Greater Lake Tahoe Area and Greater Reno-Carson City-Minden Area. * From late Thursday night through Saturday morning * A late season atmospheric river will bring another significant precipitation event to the Sierra and western Nevada. Near saturated soils and a mostly ripe low to mid elevation snowpack will contribute to increased runoff. This will increase flood potential, especially along creeks and streams, Friday into Saturday. This event isn't expected to be as strong as storms in January and February but is a significant precipitation event for April. * Rapid rises are expected on creeks and streams with additional runoff impacting poor drainage areas. Many places that have had flooding issues this winter may again experience some flooding. * Main stem rivers: The Truckee, Carson, and Susan Rivers are all expected to see rapid rises and will likely near monitor stage. The greatest uncertainty for main stem river flooding is on the Carson and Susan rivers which have minimal flood controls and respond dramatically to smaller changes in snow/rain elevations. The Feather River at Portola is currently forecast to hit flood stage by Saturday evening. Wildcat Creek near Portola could also experience renewed high flows and flooding impacts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Small creeks and streams are the most susceptible to flooding. Excessive rainfall may also generate rock and mud slides in steep terrain. Persons living along small creeks and streams should monitor the latest weather information at weather.gov/reno and be prepared to take action should flooding occur. && $$
785 WGUS65 KREV 052142 FFAREV URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Reno NV 242 PM PDT Wed Apr 5 2017 CAZ071>073-NVZ002-003-061200- /O.EXT.KREV.FA.A.0005.170407T0700Z-170408T1800Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Lassen-Eastern Plumas-Eastern Sierra Counties- Greater Lake Tahoe Area-Mono County-Greater Reno-Carson City- Minden Area- Including the cities of Portola, Susanville, South Lake Tahoe, Truckee, Bridgeport, Stateline, Incline Village, Sparks, Gardnerville, and Virginia City 242 PM PDT Wed Apr 5 2017 ...FLOOD WATCH NOW IN EFFECT FROM LATE THURSDAY NIGHT THROUGH SATURDAY MORNING... The Flood Watch is now in effect for * Portions of California and western Nevada, including the following areas, in California, Greater Lake Tahoe Area, Lassen-Eastern Plumas-Eastern Sierra Counties, and Mono County. In western Nevada, Greater Lake Tahoe Area and Greater Reno-Carson City-Minden Area. * From late Thursday night through Saturday morning * A late season atmospheric river will bring another significant precipitation event to the Sierra and western Nevada. Near saturated soils and a mostly ripe low to mid elevation snowpack will contribute to increased runoff. This will increase flood potential, especially along creeks and streams, Friday into Saturday. This event isn't expected to be as strong as storms in January and February but is a significant precipitation event for April. * Rapid rises are expected on creeks and streams with additional runoff impacting poor drainage areas. Many places that have had flooding issues this winter may again experience some flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... Small creeks and streams are the most susceptible to flooding. Excessive rainfall may also generate rock and mud slides in steep terrain. Persons living along small creeks and streams should monitor the latest weather information at weather.gov/reno and be prepared to take action should flooding occur. && $$
028 WGUS65 KREV 061105 FFAREV Flood Watch National Weather Service Reno NV 405 AM PDT Thu Apr 6 2017 CAZ071>073-NVZ002-003-070000- /O.CON.KREV.FA.A.0005.170407T0700Z-170408T1800Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Lassen-Eastern Plumas-Eastern Sierra Counties- Greater Lake Tahoe Area-Mono County-Greater Reno-Carson City- Minden Area- Including the cities of Portola, Susanville, South Lake Tahoe, Truckee, Bridgeport, Stateline, Incline Village, Sparks, Gardnerville, and Virginia City 405 AM PDT Thu Apr 6 2017 ...FLOOD WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING... The Flood Watch continues for * Portions of California and western Nevada, including the following areas, in California, Greater Lake Tahoe Area, Lassen-Eastern Plumas-Eastern Sierra Counties, and Mono County. In western Nevada, Greater Lake Tahoe Area and Greater Reno-Carson City-Minden Area. * From late tonight through Saturday morning * A late season atmospheric river will bring another significant precipitation event to the Sierra and western Nevada. Near saturated soils and a mostly ripe low to mid elevation snowpack will contribute to increased runoff. This will increase flood potential, especially along creeks and streams, Friday into Saturday. This event isn't expected to be as strong as storms in January and February but is a significant precipitation event for April. * Rapid rises are expected on creeks and streams with additional runoff impacting poor drainage areas. Many places that have had flooding issues this winter may again experience some flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... Small creeks and streams are the most susceptible to flooding. Excessive rainfall may also generate rock and mud slides in steep terrain. Persons living along small creeks and streams should monitor the latest weather information at weather.gov/reno and be prepared to take action should flooding occur. && $$
890 WGUS65 KREV 061455 CCA FFAREV Flood Watch...CORRECTED National Weather Service Reno NV 755 AM PDT Thu Apr 6 2017 CAZ071>073-NVZ002-003-070200- /O.COR.KREV.FA.A.0005.170407T0700Z-170408T1800Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Lassen-Eastern Plumas-Eastern Sierra Counties- Greater Lake Tahoe Area-Mono County-Greater Reno-Carson City- Minden Area- Including the cities of Portola, Susanville, South Lake Tahoe, Truckee, Bridgeport, Stateline, Incline Village, Sparks, Gardnerville, and Virginia City 755 AM PDT Thu Apr 6 2017 ...FLOOD WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING... The Flood Watch continues for * Portions of California and western Nevada, including the following areas, in California, Greater Lake Tahoe Area, Lassen- Eastern Plumas-Eastern Sierra Counties below 6500 feet. Mono County below 7500 feet. In western Nevada, Greater Lake Tahoe Area and Greater Reno- Carson City-Minden Area below 6500 feet. * From late tonight through Saturday morning * A late season atmospheric river will bring another significant precipitation event to the Sierra and western Nevada. Near saturated soils and a mostly ripe low to mid elevation snowpack will contribute to increased runoff. This will increase flood potential, especially along creeks and streams, Friday into Saturday. This event isn't expected to be as strong as storms in January and February but is a significant precipitation event for April. * Creeks, streams, and poor drainage areas: Rapid rises are expected on creeks and streams with additional runoff impacting poor drainage areas. Many places that have had flooding issues this winter may again experience some flooding. * Main stem rivers: The Truckee, Carson, and Susan River are all expected to see rapid rises and will likely near monitor stage. The greatest uncertainty for main stem river flooding is on the Carson and Susan rivers which have minimal flood controls and respond dramatically to small changes in snow/rain elevations. The Feather River at Portola is currently forecast to hit flood stage by Saturday evening. Wildcat creek near Portola could also experience renewed high flows and flooding impacts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Small creeks and streams are the most susceptible to flooding. Excessive rainfall may also generate rock and mud slides in steep terrain. Persons living along small creeks and streams should monitor the latest weather information at weather.gov/reno and be prepared to take action should flooding occur. && $$
326 WGUS65 KREV 062221 FFAREV Flood Watch National Weather Service Reno NV 321 PM PDT Thu Apr 6 2017 CAZ071>073-NVZ002-003-071200- /O.CON.KREV.FA.A.0005.170407T0700Z-170408T1800Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Lassen-Eastern Plumas-Eastern Sierra Counties- Greater Lake Tahoe Area-Mono County-Greater Reno-Carson City- Minden Area- Including the cities of Portola, Susanville, South Lake Tahoe, Truckee, Bridgeport, Stateline, Incline Village, Sparks, Gardnerville, and Virginia City 321 PM PDT Thu Apr 6 2017 ...FLOOD WATCH REMAINS IN EFFECT FROM MIDNIGHT PDT TONIGHT THROUGH SATURDAY MORNING... The Flood Watch continues for * Portions of California and western Nevada, including the following areas, in California, Greater Lake Tahoe Area, Lassen- Eastern Plumas-Eastern Sierra Counties below 6500 feet. Mono County below 7500 feet. In western Nevada, Greater Lake Tahoe Area and Greater Reno-Carson City-Minden Area below 6500 feet. * From midnight PDT tonight through Saturday morning * A late season atmospheric river will bring another significant precipitation event to the Sierra and western Nevada. Near saturated soils and a mostly ripe low to mid elevation snowpack will contribute to increased runoff. This will increase flood potential, especially along creeks and streams, Friday into Saturday. This event isn't expected to be as strong as storms in January and February but is a significant precipitation event for April. * Creeks, streams, and poor drainage areas: Rapid rises are expected on creeks and streams with additional runoff impacting poor drainage areas. Many places that have had flooding issues this winter may again experience some flooding. * Main stem rivers: The Truckee, Carson, and Susan River are all expected to see rapid rises and will likely near monitor stage. The greatest uncertainty for main stem river flooding is on the Carson and Susan rivers which have minimal flood controls and respond dramatically to small changes in snow/rain elevations. The Feather River at Portola is currently forecast to hit flood stage by Saturday evening. Wildcat creek near Portola could also experience renewed high flows and flooding impacts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Small creeks and streams are the most susceptible to flooding. Excessive rainfall may also generate rock and mud slides in steep terrain. Persons living along small creeks and streams should monitor the latest weather information at weather.gov/reno and be prepared to take action should flooding occur. && $$
590 WGUS65 KREV 071018 FFAREV Flood Watch National Weather Service Reno NV 318 AM PDT Fri Apr 7 2017 CAZ071>073-NVZ002-003-072300- /O.CON.KREV.FA.A.0005.000000T0000Z-170408T1800Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Lassen-Eastern Plumas-Eastern Sierra Counties- Greater Lake Tahoe Area-Mono County-Greater Reno-Carson City- Minden Area- Including the cities of Portola, Susanville, South Lake Tahoe, Truckee, Bridgeport, Stateline, Incline Village, Sparks, Gardnerville, and Virginia City 318 AM PDT Fri Apr 7 2017 ...FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY MORNING... The Flood Watch continues for * Portions of California and western Nevada, including the following areas, in California, Greater Lake Tahoe Area, Lassen-Eastern Plumas-Eastern Sierra Counties, and Mono County. In western Nevada, Greater Lake Tahoe Area and Greater Reno-Carson City-Minden Area. * Through Saturday morning * A late season atmospheric river will bring another significant precipitation event to the Sierra and western Nevada. Near saturated soils and a mostly ripe low to mid elevation snowpack will contribute to increased runoff. This will increase flood potential, especially along creeks and streams, today into Saturday. This event isn't expected to be as strong as storms in January and February but is a significant precipitation event for April. * Creeks, streams, and poor drainage areas: Rapid rises are expected on creeks and streams with additional runoff impacting poor drainage areas. Many places that have had flooding issues this winter may again experience some flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... Small creeks and streams are the most susceptible to flooding. Excessive rainfall may also generate rock and mud slides in steep terrain. Persons living along small creeks and streams should monitor the latest weather information at weather.gov/reno and be prepared to take action should flooding occur. && $$
938 WGUS65 KREV 072115 FFAREV Flood Watch National Weather Service Reno NV 215 PM PDT Fri Apr 7 2017 CAZ071>073-NVZ002-003-072215- /O.CAN.KREV.FA.A.0005.000000T0000Z-170408T1800Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Lassen-Eastern Plumas-Eastern Sierra Counties- Greater Lake Tahoe Area-Mono County-Greater Reno-Carson City- Minden Area- 215 PM PDT Fri Apr 7 2017 ...FLOOD WATCH IS CANCELLED... The Flood Watch for portions of California and western Nevada has been cancelled. The heaviest rainfall occurred last night and snow levels have fallen. Smaller creeks and streams are falling so the threat of flooding has ended. All rivers and smaller streams are still running high and will continue to do so through the weekend. $$
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before this flood watch went out at Apr 4, 2:52 AM PDT, 12 hours 22 minutes earlier.
Area forecast discussion, Apr 4, 2:52 AM PDT, 12 hours 22 minutes before
Area Forecast Discussion National Weather Service Reno NV 252 AM PDT Tue Apr 4 2017 .SYNOPSIS... Dry and warmer conditions with widespread high clouds are expected through midweek. Winds will begin to increase Wednesday afternoon, followed by a sharp change to a cooler and wetter pattern with periods of stronger winds Thursday through the weekend. The best chances for heavy rain and mountain snow are expected from late Thursday night through Saturday morning. && .SHORT TERM... The quiet portion of the upcoming week's weather will be today and Wednesday as a low amplitude high pressure ridge moves eastward from California to the Great Basin. Widespread cirrus coverage will be present both days as abundant high level Pacific moisture spreads across the region. This cloud cover may limit daytime heating by a few degrees, but highs should still make their way into the lower-mid 60s for lower elevations and lower-mid 50s for the Sierra today. Further warming of about 5-10 degrees is likely Wednesday as increasing southwest flow will bring some improved mixing, even with the presence of this cirrus. Milder overnight temperatures are also expected due to this widespread cloud coverage. By Thursday, southwest flow aloft will continue to increase as a strong low pressure approaches the west coast, leading to a further increase in wind speeds. Gusts could surpass 40 mph by Thursday afternoon especially from US-50 northward, while Sierra ridge gusts reach 75-85 mph. A weak leading shortwave ahead of the main storm will bring increasing mid level clouds, with light rain showers possible mainly north of I-80 and near the Sierra crest during the day. This thicker cloud cover along with cooling 700 mb temperatures will trend max temps downward, with highs returning to the 60s in most lower elevations west of US-95, near 70 degrees from US-95 eastward, and lower 50s near the Sierra. MJD .Long Term...Thursday Night and beyond... In what has seemed to be "the winter of atmospheric rivers", we have yet another storm headed our way this weekend. Integrated Water Vapor Transport detection ensemble tools would categorize this as a solid moderate atmospheric river event, but factoring in the time of year, this is a strong storm for April. For example, the last time Tahoe City saw a 2-day total of 2"+ liquid precipitation in April was back in 2003! Confidence is high for heavy rain and snow late Thursday night through Saturday, but lower for snow levels and subsequently snow totals and flood potential. Here are the highlights with regards to next weekend: PRECIPITATION: The initial push of moisture will move into the west late Thursday night going into early Friday morning with the heaviest precipitation rates likely to be Friday for much of northeast California, the Sierra, and western Nevada. There will be a secondary maximum in rates late Friday night into Saturday morning, but the focus for this piece looks a bit farther south, from the central Sierra southward. Areas of steady rain and snow will taper to showers Saturday afternoon into evening, with the most recent forecast simulations showing little additional precipitation for Sunday. Liquid precipitation totals indicate chances for 2-5 inches along the Sierra crest with 1-3 inches in the Tahoe Basin, eastern Sierra foothills, and northeast California. 0.5-1 inch is possible along the Sierra Front with lesser amounts into west central Nevada. SNOW LEVELS: After several days of seeing snow levels trending downward, a shortwave has put a literal kink in the forecast as it digs south and the flow turns from westerly to southwesterly, allowing warmer air to once again filter into the region Friday afternoon and evening. Snow levels are likely to lower quickly Friday morning in the heavy precipitation, around 6000 feet near the Oregon border down to 7500 feet in the southern Sierra. Snow levels may jump 500-1000 feet during the brief period of warmer air working into the region, then quickly fall by Saturday morning as a cold front moves through the area. Snow levels will be low enough Saturday afternoon and evening for a mix of rain and snow down to all valley floors in Western Nevada. The biggest potential variation in snow totals will be in the 6000-7500 foot range where there is less certainty in the heavier rounds of precipitation falling as rain or snow. HYDROLOGIC CONCERNS: Despite the brief increase in snow levels, overall snow levels for the event will not be especially high, especially given the time of year. While rises are likely on all mainstem rivers, the current snow level forecast is unlikely to produce flooding in most basins. The Middle Fork of the Feather River basin is of greatest concern at this time due to the catchment being at a lower elevation. Keep in mind, that all rivers are already running high and small changes in how quickly snow levels fall may result in big differences in the river forecasts. What is likely the greatest concern at this time are lower elevation creeks and streams, especially those coming out of the Carson Range and the Virginia Mountains. The ground is already saturated from this record winter and there will be significant runoff, increasing flooding concerns. Also be prepared for rises on all terminal lakes, including but not limited to: Washoe, Silver, Swan, and White Lakes. WINDS: The jet stream moves across northern CA/NV on Friday with strong winds looking likely as 700 mb winds increase to 50-70 kts and gusts mix down to the surface. There is the potential for downslope enhancement, however, with the plentiful moisture it is likely that the wave activity will be dampened out along the Sierra Front with stronger winds possible downstream into the West Central Nevada Basin and Range. The region may experience periods of erratic stronger gusts between waves of heavier precipitation, instead of continuous strong gusty winds. Post-frontal breezy conditions should continue into Saturday. While this storm is nothing like the huge AR events we saw in January and February, it has the potential to be a significant snow event for the high Sierra, with several feet of snow likely. Major travel impacts are likely across all passes beginning late Thursday night lasting through Saturday night. If you have travel plans next weekend, it may be best to either get out ahead of the storm, or wait until it is over. There is a chance for a final wave to push through the region Monday, which could yield snow down to western Nevada valley floors, but confidence is lower due to wavering forecast model solutions. Beyond this, the flow becomes amplified across the Pacific, with lesser chances for direct hits along the west coast from any deep Pacific moisture plumes. However, there isn't a signal for a strong ridge building over the west either, with continued chances for additional systems moving through the region. -Dawn && .AVIATION... Ridging rebuilds over the west today into Wednesday with afternoon breezes and broken to overcast high level clouds. Southwest winds will begin to increase Thursday leading to areas of turbulence, especially downwind of the Sierra. A significant storm system is looking likely late Thursday night into the weekend, with strong winds and periods of heavy rain/snow. Please see the long term section above for additional details. -Dawn && .REV Watches/Warnings/Advisories... NV...None. CA...None. && For more information from the National Weather Service visit... http://weather.gov/reno
The office that day
Everything else NWS Reno, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 3:14 PM PDT | Winter Storm Watch | REV | Alpine, El Dorado, Lassen, Mono, Nevada, Placer and 2 more | 44 hr |
Nearby
Flood Watches in California, 2017Flood Watches in Nevada, 2017Every flood watch in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.